PUMA
Istituto di Informatica e Telematica     
Favati P., Lotti G., Menchi O. Recursive Algorithms for Unbalanced Banded Toeplitz Systems. In: Numerical Linear Algebra With Applications, vol. 16 (7) pp. 561 - 587. John Wiley & Sons, Ltd, 2009.
 
 
Abstract
(English)
Direct recursive algorithms for the solution of band Toeplitz systems are considered here. They exploit the displacement rank properties, which allow a large reduction of computational efforts and storage requirements. Their use of the Sherman-Morrison-Woodbury formula turns out to be particularly suitable for the case of unbalanced bandwidths. The computational costs of the algorithms under consideration are compared both in a theoretical and practical setting. Some stability issues are discussed as well.
URL: http://www3.interscience.wiley.com/cgi-bin/fulltext/121685761/PDFSTART
DOI: 10.1002/nla.632
Subject recursive algorithms
banded Toeplitz systems
displacement rank
G.1.3 Numerical Linear Algebra


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional